# SDR COMA2009011190004

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 1,872 hours, 1,201 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED SLAT FAIL CAUTION MSG. QRH PROCEDURES ACCOMPLISHED, EMERGENCY DECLARED. FLAPS EXTENDED ACFT LANDED SAFELY.  RESET SSCU AND SLAT SYS, OPS CHECK GOOD. NO DEFECTS NOTED.
